# SDR DLM88050628

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 50,443 hours, 40,640 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING HEARD POP AND SAW SMALL AMOUNT OF SMOKE UNDER GLARESHIELD BENEATH NOSE LTS SWITCH.  SMOKE/VAPOR DISSIPATE WITHIN SECONDS.  ODOR ASSOCIATED.  FOUND WIRES FOR BACKGROUND LIGHTING ON LANDING.  PANEL CONNECTOR LOOSE AND ARCING.  INSTALLED NEW LOCKWASHERS AND SECURED TERMINALS, ALL CHECKS GOOD.
